# SDR SWAA2023111419936

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 23,230 hours, 11,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT FLASHING RED<[01] OK TO CONTINUE PER MEL 25-12-01 SP1B;[02] REMOVED AND REPLACED FORWARD F/A FLASHLIGHT BATTERY; OPS CHECK GOOD REF B-737 AMM 25-64-00.
